Computing Publications

Publications Home » Canonical varieties with no canon...

Canonical varieties with no canonical axiomatisation

Ian Hodkinson, Yde Venema

Journal Article
Transactions of the American Mathematical Society
Volume 357
Issue 11
pp.4579–4605
2005
ISSN 0002-9947
PDF of full publication (294 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.